# SDR QXEA0201139

- Difficulty date: July 23, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER FORWARD CORNER OF CARGO DOOR SKIN IN BENT.  REPAIRED IAW DHC-8 RD 8-52-029, DHC-8 SRM 51-10-21, 51-20-16 AND 51-20-36.
